MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0032702550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Cardiac Arrest (1762); Non specific EKG/ECG Changes (1817); Vascular Dissection (3160); Asystole (4442)
Date of Event 04/15/2024
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.The target lesion was located in right coronary artery (rca).A 1.5mm rotapro burr was set to 160k revolution per minute (rpm).The physician wired the rca with a rotawire drive floppy wire.A temporary pacer was suggested, and the physician opted for an aminophylline approach.The physician passed the burr once in the rca with no drastic drop in rpms.A 3.0x15 non-boston scientific balloon catheter was then used to dilate the artery.Upon injection after balloon utilization, a type b dissection was observed along with no reflow in the proximal to middle rca.A 4.00 x 32mm synergy xd drug-eluting stent was deployed, and the patient remained stable.A microcatheter was placed down the vessel and nicardipine was administered to the patient.A reperfusion arrhythmia appeared with significant st elevation.The patient suddenly went asystole.Cardiopulmonary resuscitation was performed and return of spontaneous circulation was started.A temporary pacer and impella were inserted, and the patient was intubated.However, before leaving the cardiac catheterization lab, the patient died.The official cause of death was cardiac arrest.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19285952
Report Number2124215-2024-25612
Device Sequence Number8426105
Product Code NIQ
UDI-Device Identifier08714729981169
UDI-Public08714729981169
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2025
Device Lot Number0032702550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER - 3.0X15 EUPHORA; ROTAPRO 1.50MM
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Patient SexFemale